... through this
29 May 2011
I am so sorry that this has happened. You are reaching out and that is ever so important. There are many many woderful people on this site. You have come to the right place. All the words in the world won't return your son, but rest in the knowledge that his life can be a light to others. Share your story and maybe someone else can reap the benefits.
Opiates like morphine can be very dangerous and there are many many people experimenting with them abusively. It is an "epidemic" as one poster on this site recently said. People don't realize how addictive they are and that taken in too high a quantity can put you asleep for ever.
I pray that you will release your grief and find peace in knowing your son is in
better place. I don't know how religious you are or what you believe but I believe God shows mercy to people who are confused and hurting. Continue to reach out and allow yourself to grieve.
May the peace of the Lord be with you,
29 May 2011
I am so sorry for your loss. I have had this fear with my own son for years, & can't imaginge what I'd do or how I would cope if this happened to me, so my heart goes out to you. My brothers sister lost her 28 year old son due to a rare illness that just snuffed his life away. It took some time, but as she will never get over it, time dose help heal the wounds left behind. This is a great place to come to talk, & maybe you can be of help to others that are coping with this awful disease of addiction. I wish you all the best...
30 May 2011
My ex-husband just shot himself on mother's day and left me and my 12yr old daughter, though he was not a daughter or son, i still loved him. I know what you are going through in a way, losing someone you love is very hard. I still wake up everyday ready for his phone call or going to call him to talk about our daughter, then their is the dealing of my daughter who want's to no how daddy died. I get through it knowing first he was an alcoholic and had many many problems. He is now no longer suffering and hurting and in god's hands where he doesn't feel the pain that drew him to suicide. I explain to my daughter that he will always be with her in her heart and watching up above. I truly believe he is happier in death than he was in life. I remember the good times and don't think about how he died. I just think he is no longer in pain no longer suffering physically and mentally he is at peace and therefore so am i.
You are in my prayers and i am terribly sorry this has happened. I'll friend you and if you ever want to private message me please feel free.
31 May 2011
There is not a whole lot more i can add to what the others have said only you have come to the right place.We are all here anytime and will help you get through this.
You will never get over losing your son but you have to take things day by day and try find comfort in the good times ye had and also how he is now rid off the disease and is now at peace.I know its easy say,but be strong my friend,you will learn to cope with this awful tragedy,
I am so sorry for your loss,my thoughts and prayers are with you.
Never feel alone,we are all here and as someone suggested hopefully your story can help others with the same problems.
Take care and post anytime
- Morphine Information for Consumers
- Morphine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Morphine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
While in the recovery room following Heart Ablation surgery, I was given an intravenous shot of Morphine and Dilauda by my regular nurse. Within a ...
1 answer • 23 Oct 2009
... trying to wean her off of morphine. What can I do to help her and what steps can I take to make sure she does wean herself off safely. I ...
2 answers • 17 Dec 2009
1 answer • 10 Jul 2010
... appx.65lbs) ? Please help... my nephew just accidentally took one of my sisters 15mg.extended release Morphine pills. We are scared for him!
2 answers • 25 Mar 2011
My uncle was given 3-6 morphine tabs, 3-6 norcos, and 4 xanax a day. Ontop of 2 toradol shots yesterday.. overdose?
1 answer • 4 Oct 2011